Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Apr 10, 2020, 2:02 AM CDT for Hidalgo County, Starr County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2020, 2:02 AM CDT (07:02 UTC)
- Expired
- Apr 10, 2020, 2:41 AM CDT
- In force
- 39 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hidalgo County, TX, Starr County, TX
The radar
The Brownsville radar (KBRO), 121 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 7.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2493 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
720 WUUS54 KBRO 100702 SVRBRO TXC215-427-100800- /O.NEW.KBRO.SV.W.0013.200410T0702Z-200410T0800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Brownsville TX 202 AM CDT Fri Apr 10 2020 The National Weather Service in Brownsville has issued a * Severe Thunderstorm Warning for... West central Hidalgo County in Deep South Texas... Southeastern Starr County in Deep South Texas... * Until 300 AM CDT. * At 202 AM CDT, a severe thunderstorm was located near La Victoria, or 7 miles north of Sullivan City, moving east at 20 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Sullivan City, Palmhurst, Mccook, Alton, Sylvia Vela Park, La Homa, Narciso G. Cavazos Elementary School, Doffing, La Victoria and Citrus City. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2634 9869 2649 9866 2650 9824 2625 9829 TIME...MOT...LOC 0702Z 279DEG 19KT 2639 9859 HAIL...1.00IN WIND...<50MPH $$ TOMASELLI
2 follow-up statements
553
WWUS54 KBRO 100727
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
227 AM CDT Fri Apr 10 2020
TXC427-100736-
/O.CAN.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Starr TX-
227 AM CDT Fri Apr 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARR COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0726Z 279DEG 19KT 2637 9845
$$
TXC215-100800-
/O.CON.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Hidalgo TX-
227 AM CDT Fri Apr 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL HIDALGO COUNTY...
At 226 AM CDT, a severe thunderstorm was located near Citrus City, or
8 miles north of La Joya, moving east at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Sullivan City, Palmhurst, Alton, Sylvia Vela Park, La Homa, Narciso
G. Cavazos Elementary School, Doffing, Citrus City, West Sharyland
and Josefa Garcia Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0726Z 279DEG 19KT 2637 9845
HAIL...1.00IN
WIND...<50MPH
$$
TOMASELLI477
WWUS54 KBRO 100741
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
241 AM CDT Fri Apr 10 2020
TXC215-100751-
/O.CAN.KBRO.SV.W.0013.000000T0000Z-200410T0800Z/
Hidalgo TX-
241 AM CDT Fri Apr 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HIDALGO COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 2625 9829 2631 9856 2646 9848 2646 9825
TIME...MOT...LOC 0740Z 279DEG 19KT 2636 9836
$$
TOMASELLIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:06 AM CDT, 56 minutes earlier.
Area forecast discussion, Apr 10, 1:06 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 106 AM CDT Fri Apr 10 2020 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Radar shows some strong thunderstorms developing to the northwest of Rio Grande City, moving generally to the east. Will monitor any cells that may develop along its outflow and propagate east for possible impacts to KMFE. Showers southwest of Brownsville are moving eastward and may impact KBRO in the next hour or two...may need to amened the current TAF if this is the case. The main impacts will be lowering ceilings and thunderstorms moving into the TAF sites, but the uncertainty is fairly high concerning the development of these thunderstorms and therefore the timing of if/when they will impact the airports. The latter part of the forecast will generally include improving ceilings later Friday morning, but then another round of showers and thunderstorms may develop tomorrow afternoon. && .PREV DISCUSSION... /issued 1130 PM CDT Thu Apr 9 2020/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...Thunderstorms have not developed like previously predicted, so all 3 TAF sites are currently VFR. However, thunderstorms are beginning to form to the northwest of the Rio Grande Valley and may move southeastward over the next couple of hours. Will continue to monitor and make appropriate amendments as necessary. PREV DISCUSSION... /issued 1054 PM CDT Thu Apr 9 2020/ DISCUSSION...Severe Thunderstorm Watch Number 98 has been cancelled. Thunderstorms which had initiated off the higher terrain in Nuevo Leon produced very large hail, but eventually weakened considerably as they moved across the Rio Grande. The storm on the southern end of a bowing segment became dominant and maintained a supercelular structure as its storm motion moved to the right and stayed south of the forecast area. This helped to cut off the inflow into the northern storm. At the same time, environmental mesoanalysis data indicated increasing convective inhibition with a strengthening inversion further east. Therefore, convection waned considerably across the area. A surface cold front is now moving into the northern ranchlands, with some high-resolution models indicating additional thunderstorm development overnight. Confidence is very low on severe potential, but an isolated strong to severe storm cannot be ruled out. The Storm Prediction Center maintains a Slight Risk of severe weather for areas along and west of Interstate 69 C and a Marginal Risk for the coastal counties of Deep South Texas. PREV DISCUSSION... /issued 623 PM CDT Thu Apr 9 2020/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...VFR conditions continue through near sunset as thunderstorms continue to develop across the western counties and work eastward through the evening. Tall CB are expected and should be avoided, especially west of MFE. These storms will likely contain large hail and damaging winds as well as frequent lightning and locally heavy rainfall. The best chance will remain into tonight as a cold front approaches the RGV and stalls. Chance of showers and thunderstorms continues on Friday, with lower confidence at this time of convection within the RGV. PREV DISCUSSION... /issued 614 PM CDT Thu Apr 9 2020/ DISCUSSION...Daytime heating and the orographic impact from the higher terrain in Mexico has fired up some severe conv west of Zapata County. This activity is tracking generally ESE and could move into the Zapata/Starr County areas around 00-02Z time frame. Accordingly, Severe Thunderstorm WW98 is in effect for the western 2/3rds of Deep South TX until 11 PM CDT. PREV DISCUSSION... /issued 200 PM CDT Thu Apr 9 2020/ Severe Weather Expected Late This Afternoon through the Overnight... SHORT TERM (Tonight through Friday Night): Busy short term period expected as low pressure develops across northeastern Texas and a cold front approaches Deep South Texas. The 500mb ridge continues to weaken into this evening and a shortwave arrives across the western counties late this afternoon into this evening and dives southeast toward the lower valley into Friday morning. Temperatures have already reached the low 90s across the RGV with dewpoints ranging from 71-73. Model soundings show CAPE values above 3500-4000 j/kg across the western counties and upper RGV, with bulk shear eventually reaching between 40-50 kts. Lapse rates steepen into this evening as well to near or above 7 degrees C/km. This would help support supercell thunderstorms with damaging winds and large hail, potentially above 2 inches. Overall the most severe convective parameters continue to fall in line with the current SPC enhanced risk, with slight risk edging through most of the mid and lower RGV and marginal risk mainly along the coast. To help with afternoon CAM initialization and get a newer peek at the strength of the coastal cap, an 18Z balloon was released at BRO. Low level shear remains light, but the cap is diminishing. There may be little to stop storms from progressing further southeast across the valley into tonight. The cold front is expected to gradually head south into Friday before stalling and expected to return north as a warm front into Saturday. The 500mb low across southern California continues to deepen, strengthening the southwesterly flow aloft into Friday night, and sending another shortwave across South Texas. Thunderstorm chances through Friday and into Friday night, with near normal temperatures. The best chance for any severe weather into Friday night remains mainly north of the ranchlands. LONG TERM (Saturday through Thursday): A warm front will continue to advance north into central Texas on Saturday. This allows for humid southerly flow and very warm temperatures to return across Deep South Texas. A slight chance for a few lingering showers may commence near the coast and across the northern ranchlands for Saturday morning. Our attention then turns to a sharp upper level trough moving into Texas Saturday night into Sunday. This helps to propel a pacific cold front across the region from late Saturday night into early Sunday. We will keep an eye on the convective potential in regards to this front. Latest model guidance concentrates the activity to the north of the CWA as model soundings show a fairly strong capping inversion over our region. However, environmental conditions would support possible severe weather, if the capping inversion, were able to erode. The Storm Prediction Center does highlight a slight risk of severe weather just north of the CWA on Day 3. Behind the frontal passage, much drier air advances across the region under moderate northwesterly flow, which could produce potential elevated to critical fire weather concerns Sunday afternoon across portions of the region. Northern stream shortwave energy phasing with the potent trough in the southern plains will then propel a polar cold front or at least stronger surface high pressure southward across the state and into the region from Sunday night into Monday morning. Much cooler and pleasant temperatures are expected behind this front through early next week. Models indicate little, if any, signal for rainfall with this frontal passage. Models then show a possible reinforcing cold front or another surge of surface high pressure from mid-to-late week. This keeps the cooler temperatures and comfortable conditions in place across the region. A few showers could develop within the cooler airmass towards mid-to-late week. MARINE (Now through Friday Night): Favorable marine conditions continue into Friday as a cold front works southward across Deep South Texas. Thunderstorms with frequent lightning and damaging winds are possible by tonight into early Friday. The frontal boundary slows and stalls across the coastal waters, elevating winds and building seas, especially across offshore Gulf of Mexico waters Friday afternoon into Friday night. Small Craft Caution to borderline Small Craft Advisory conditions are possible Friday night. Saturday through Tuesday night: Southerly winds return Saturday with the warm front advancing northward. A series of cold fronts from early Sunday into next week will lead to moderate to elevated winds and seas throughout the long term period. For much of the period, mariners can expect small craft exercise caution to small craft advisory conditions. FIRE WEATHER (Sunday)...Elevated to critical erratic fire behavior will be possible on Sunday afternoon following a cold front thanks to a dry northwesterly flow. The relative humidities will fall into the 10 to 20 percent range with 20 foot winds of 15 to 20 knots. A Red flag warning could be warranted given these conditions. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV Aviation Update...69
Hazardous weather outlook, Apr 9, 5:05 PM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 505 PM CDT Thu Apr 9 2020 TXZ248>257-351-353-101530- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 505 PM CDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Scattered strong to severe thunderstorms are expected this afternoon through tonight for portions of Deep South Texas. The main threats will be large hail and damaging wind gusts. Locally heavy rainfall will be possible with any of the stronger storms. An isolated tornado also cannot be ruled out. The highest potential for severe weather will focus across the western portions of Deep South Texas this evening and will then progress eastward later tonight. There is a moderate risk of rip currents at the area beaches along the lower Texas coast. .DAYS TWO THROUGH SEVEN...Friday through Wednesday An elevated risk of rip currents is possible at the local beaches through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville office while following all local, state and CDC guidelines. GMZ130-132-135-150-155-170-175-101530- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 505 PM CDT Thu Apr 9 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Scattered strong thunderstorms are expected later tonight for the lower Texas Bay and Gulf waters. The main threats will be large hail and wind gusts greater than 35 knots. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Small Craft Advisories may be needed Friday night through Monday for portions of the Lower Texas coastal waters. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville office while following all local, state and CDC guidelines. Speece
In the hours before
Special weather statement, Apr 10, 12:15 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1215 AM CDT Fri Apr 10 2020
TXZ248-249-252-100615-
Jim Hogg TX-Zapata TX-Starr TX-
1215 AM CDT Fri Apr 10 2020
...SPECIAL WEATHER STATEMENT...
At 1214 AM CDT, Doppler radar was tracking a strong thunderstorm near
Falcon Dam, or 13 miles southwest of Lopeno, moving northeast at 40
mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Viboras, Lopeno, New Falcon, Guerra, Falcon Dam, Morales-Sanchez,
Salineno, Falcon Heights and Falcon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2702 9886 2668 9865 2651 9912 2652 9913
2653 9916 2654 9917 2657 9917 2662 9918
2666 9920 2669 9921 2672 9921 2675 9924
2678 9924
TIME...MOT...LOC 0514Z 241DEG 33KT 2658 9926
TOMASELLISpecial weather statement, Apr 10, 12:44 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1244 AM CDT Fri Apr 10 2020
TXZ252-100645-
Starr TX-
1244 AM CDT Fri Apr 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
NORTHWESTERN STARR AND SOUTHEASTERN ZAPATA COUNTIES UNTIL 145 AM
CDT...
At 1244 AM CDT, Doppler radar was tracking a strong thunderstorm over
Falcon Heights, or 10 miles south of Lopeno, moving northeast at 35
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Viboras, El Sauz, Falcon Heights, Falcon State Park, Falcon Dam and
Salineno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2657 9917 2667 9901 2674 9898 2679 9889
2678 9866 2660 9856 2645 9910 2648 9909
2650 9910 2652 9913 2654 9917
TIME...MOT...LOC 0544Z 242DEG 30KT 2656 9910
TOMASELLISpecial weather statement, Apr 10, 1:33 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Brownsville TX
133 AM CDT Fri Apr 10 2020
TXZ252-253-100730-
Southern Hidalgo TX-Starr TX-
133 AM CDT Fri Apr 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO AND SOUTH
CENTRAL STARR COUNTIES UNTIL 230 AM CDT...
At 133 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ringgold Middle School, or over Rio Grande City, moving east at 25
mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Rio Grande City, Penitas, Sullivan City, La Joya, Los Ebanos,
Garciasville, La Grulla, La Victoria, John F Kennedy Elementary
School and Fort Ringgold County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2625 9856 2624 9855 2622 9856 2626 9859
2625 9862 2626 9862 2624 9867 2626 9868
2627 9872 2629 9871 2630 9875 2631 9874
2633 9875 2633 9879 2637 9880 2636 9888
2643 9886 2631 9840 2622 9845 2620 9848
TIME...MOT...LOC 0633Z 289DEG 22KT 2637 9880
TOMASELLISpecial weather statement, Apr 10, 1:42 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Brownsville TX
142 AM CDT Fri Apr 10 2020
TXZ248-100745-
Zapata TX-
142 AM CDT Fri Apr 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ZAPATA COUNTY UNTIL 245
AM CDT...
At 142 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of El Cenizo, or 24 miles northwest of Zapata, moving
east at 30 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northern Zapata
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2709 9943 2710 9944 2713 9943 2715 9944
2716 9943 2721 9943 2722 9944 2725 9944
2727 9945 2732 9937 2727 9933 2727 9901
2707 9900 2706 9945
TIME...MOT...LOC 0642Z 266DEG 27KT 2718 9949
TOMASELLIThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:58 PM CDT | Special Weather Statement | BRO | Starr | 47 min |
| Apr 10, 12:15 AM CDT | Special Weather Statement | BRO | Starr | 60 min |
| Apr 10, 12:44 AM CDT | Special Weather Statement | BRO | Starr | 61 min |
| Apr 10, 12:55 AM CDT | Areal Flood Advisory | BRO | Starr | 95 min |
| Apr 10, 1:12 AM CDT | Severe Thunderstorm Warning | BRO | Starr | 63 min |
| Apr 10, 1:33 AM CDT | Special Weather Statement | BRO | Starr | 57 min |
| Apr 10, 1:42 AM CDT | Special Weather Statement | BRO | Zapata | 63 min |
| Apr 10, 1:58 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 62 min |
| Apr 10, 2:34 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 56 min |
| Apr 10, 3:45 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 75 min |
| Apr 10, 2:30 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 14 hr |
| Apr 10, 6:11 PM CDT | Small Craft Advisory | BRO | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.